# SDR 2005UALA01220

- Difficulty date: November 3, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 14,662 hours, 1,954 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Part serial: 94181
- Condition: Leaking
- Location: Cockpit
- Part time: 14,662 hours, 1,954 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN WAS LEAKING.  REPLACED SECOND OBSERVER'S FULL FACE MASK.  THIS MASK WAS ORIGINALLY INSTALLED IN THE CAPT'S POSITION AND THEN SWAPPED.  OXYGEN LEAK FOLLOWED AFTER SWAP.  NO NEW WRITE UPS FOR OXYGEN AFTER THE MASK WAS REPLACED.
